RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 114, Number 3, Pages 472–475 (Mi dan21968)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Transformation of a monotone irreducible mapping into a monotone-interior mapping and a monotone-interior mapping of the cube onto the cube of higher dimension

Ludmila Keldysh

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (578 kB)

Bibliographic databases:
Presented: П. С. Александров
Received: 18.02.1957

Citation: Ludmila Keldysh, “Transformation of a monotone irreducible mapping into a monotone-interior mapping and a monotone-interior mapping of the cube onto the cube of higher dimension”, Dokl. Akad. Nauk SSSR, 114:3 (1957), 472–475

Citation in format AMSBIB
\Bibitem{Kel57}
\by Ludmila~Keldysh
\paper Transformation of a monotone irreducible mapping into a monotone-interior mapping and a monotone-interior
mapping of the cube onto the cube of higher dimension
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 114
\issue 3
\pages 472--475
\mathnet{http://mi.mathnet.ru/dan21968}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0091455}
\zmath{https://zbmath.org/?q=an:0078.15001}


Linking options:
  • http://mi.mathnet.ru/eng/dan21968
  • http://mi.mathnet.ru/eng/dan/v114/i3/p472

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Dranishnikov, “Absolute extensors in dimension $n$ and dimension-raising $n$-soft maps”, Russian Math. Surveys, 39:5 (1984), 63–111  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. B. A. Pasynkov, “The Subset Theorem in Dimension Theory and Open Maps Raising Dimension”, Proc. Steklov Inst. Math., 247 (2004), 184–194  mathnet  mathscinet  zmath
    3. “The List of L. V. Keldysh's Publications”, Proc. Steklov Inst. Math., 252 (2006), 272–274  mathnet  crossref  mathscinet
  • Number of views:
    This page:57
    Full text:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020